I need help, please!

Bella P

Hi, I am new here and have tried searching for posts here to no avail, so I apologise if this has been covered. I’m not thinking straight right now.
I was just wondering if anyone can help me out with Phenibut.

I use Phenibut once, occassionally twice, a week. About 1gram at a time.

Anyway today I took some at 9am… I’ve had such a stressful week ( I have PTSD so I have a tendency to overreact and magnify stressors long after they has passed which has happened this week, much worse than usual)… my usual dose, it worked as usual. Well aside from relieving my anxiety. I was feeling quite energetic from 11:30am, by 2:30pm my anxiety was sky high and I had a panic attack as well as some mild dissociation.
So I took another 1 gram of Phenibut at 6:30pm. By 9pm I was still panicked, so I took some Dihydrocodeine… I used to turn to codeine or xanax or alcohol to help me through times like these but I’m trying not to rely on those any more. I also have a history of speed, ecatacy and weed use.

Long story short, it is 11pm and I am off my head. I’m jittering, heart is pounding, im sweating, my eyes keep rolling around unless I’m concentrating hard, I’m unsteady on my feet, struggle to thibk straight, can hear rushing in my ears and have chewed my lips so much they are bleeding. Will this feeling go away any time soon or have I overdone it?
I’ve taken more than this in the past and never reacted this way before.
Im panicking but don’t want to have to wake up my partner for help unless I have to. I have a history of intentional overdoses plus extreme self harm so noone will believe this has been accidental if I have overdone it tonight.

Im so disappointed in myself. I had been coping with my issues so well until this past week.
Has anyone experienced this? I’ve taken way more than this in the past and never reacted like this!
I started this post at 10:45, I’d written half by 11pm, its now 11:35, it felt like 5 mins and I keep losing my train of thought.

Like ahat the fuck.
——
Shaleh

How are you feeling today? Don’t know much about Pheni , but just like other drugs that you don’t have a tolerance for, things can go wonky at times.

Was it the same brand as usual?
Did you mix anything else with?
Maybe the dose was just too much?

morphine-dreams

It definitely sounds like you’re getting rebound/hangover effects, but I’d give it a few days before calling it withdrawal. If it turns out to be, you’re probably going to want to taper, but I’m getting ahead of myself. Anytime I do phenibut two days in a row (or re-dosing past a few hours at all) I get nasty rebound effects, and I’m on benzos, which I’m sure lessens it a lot! 2+ grams always has me feeling very bad the next day. So I’m gonna say what you’re experiencing sounds totally normal. Don’t beat yourself up over it, we all mess up, just take it as a lesson learned. If it were a real CNS depressant OD, you wouldn’t be typing at all or at best, it’d be hard to read. Plus, the racing heart and anxiety sound like classic rebound symptoms, or WD if you’re unlucky.

nohandsjoe

I’m also someone who has a history of intentional (and unintentional) OD/self harm, and, if I may, it seems like (despite this slip up) that you have a lot to be proud of!
You may have fucked up, a little (subjectively, not objectively), but the fact that you didn’t turn to harder drugs or self harm is TOTALLY something that you should commend yourself on!
Little victories. That you have been handling a stressful week mostly without incident is absolutely fantastic in and of itself.

Feel free to tell me to fuck off, but as someone who fell into a nasty phenibut dependence, may I gently implore you to take a little break from it? If nothing else, it will feel like repentant catharsis.

Also reminder that phenibut w/d and rebound is going to effect your overall outlook and make this incident seem like a much bigger deal than it will once your monoamine levels begin self regulating properly again

Sincerest hope that you are doing better-

herbavore

^Great post.

OP, get yourself thoroughly checked out by a doctor and let them know what happened. That is not a slip-up–that is just trying to use the medicine you were prescribed for what it is supposed to help. But if it isn’t working anymore, your doctor needs to know. Have you tried learning any kind of self-therapy you can use when panic attacks happen? I used to get them and I ended up really getting into using my rational brain to soothe my panic brain. I used mindfulness training but CBT is very similar. In both cases you learn to calm yourself down by stepping outside and observing. Feel free to PM me if you want to hear more about it or check out this thread (http://www.bluelight.org/vb/threads/787080-Mindfulness-Based-Harm-Reduction-Resources) in SL.<3 Bella P Hi! Thanks for your responses. I think I'm sick lol I still can't focus my eyes or think straight I got bit by a bug or spider during the week so I think that has gotten infected . Yeah I don't think ill be using pheni again to be honest. I basically just used it to replace codeine and alcohol. Seriously feel like death. might have to see a dr haha